# SDR A6WA201040579

- Difficulty date: August 2, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 15,585 hours, 15,580 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE APPROX 30 SECONDS AFTER PULLING HANDLE UP. 180 KNOTS, NORMAL EXTENSION FOR QRH.  ADJUSTED NLG OLEA EXTENSION PROX SWITCH REF AMM 32-61-05.  OPS CK GOOD.
